Back in October I had some strange rash like stuff on the skin of my Penis. After much debate and much searching on the net I figured I would try some cortisone cream. This helped but not long after I noticed that my penis skin seemed to be thinning. I stopped using it (I only used it for about a week) and went to the doctor. He told me I didn't have an STD and gave me some anti-inflammatory medicine. He said the thinning might be Phimosis but truthfully I don
You have nothing to worry about. Only strong cortisone creams thin the skin, and it takes them weeks or longer to do it. Also, skin thinning goes away when the offending cream is stopped. So I think you are just looking too hard at you penis and trying to figure out by yourself what all the little variations in color and texture mean, even though they're probably just variants of normal. What you should do is see a dermatologist, who knows what rashes and normal penises look like. You can't diagnose yourself on-line.
I would just like to add that it seems to be getting worse although I am not sure. When I am limp my circumcision looks lopsided. Sex can hurt sometimes but not always. My girlfriend is also concerned. I truly believe that the hydrocortisone cream is partly at fault. I know skins grows back but I just hope it starts soon. Bottom line is I need to go see a doctor again just to be on the safe side but any advice would help put my mind at ease... somewhat.
I have a concern about the skin on my penis. Normally it looks fine, but the last few ocassions following intercourse, I notice the skin on my penis thins. the shaft splits horizontally, leaving a superficial laceration, the span of my penis. I figured it was due to friction or my partner's pubic hair. I don't notice this when she is well lubricated, or if I wear a condom. For treatment, I used some neosporin, and noticed that the skin on my shaft appears thinner and grey (as if it is holding moisture)in the area where the laceration is. The lower shaft, however is dry and scabby. I also noticed this after our last sexual engagement.However,I've only I noticed the dry, scabby shaft the day after unprotected intercourse. I only have one sex partner. This has been but a recent problem. Is she too tight? Too dry? too much friction? Or is it me? what could this be?
Mine is very similar only it is not scabby at all. Is it sore? My becomes sore after sex and/or masturbating. I will be going to the doctor sooner or later but until then I am left wondering what it is. My doctor said it looks like Phimosis but I am circumsized. I don't know and I guess I will have to wait and see after I go to see him again.
I've got the same condition as you two. Various degrees of skin irritation after intercourse varying in severity depending on the severity and duration of the friction during intercourse. But even very well lubed, it seems that it always happens to a degree. Sometimes I just have some flakey dry dead skin coming off a day or two later, other times the areas are raw to the point they scab over. Same partner the last 10 years. Nothing has changed. Wife doesn't complain of any irritation in her vagina. I'm starting to think it is just an age thing, we are entering our late thirties. Maybe her vagina isn't lubricating as quickly or as much as past years and my penis skin has simply become more sensitive? It sure is pretty pronounce and almost rash-looking though. Strange.
i had the same problem like you but my wife's vagina get itchy after sex whenever it comes into direct contact with my penis unless i use a condom. i suspect my penis could be the cause of her vagina itchiness. what could be wrong with me? We are both in our mid-fifties
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.